Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 153, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 26, 2008, 6:16 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2008, 6:16 PM CDT (23:16 UTC)
- Expired
- Jul 26, 2008, 11:46 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barton County, MO, Dade County, MO, Jasper County, MO, Lawrence County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:00 PM CDT | FLASH FLOOD | 2 Nne Nashville, MO | WATER OVER WEST BOUND LANE OF 126 HIGHWAY. MANY COUNTY ROADS FLOODED ALONG 126 HIGHWAY BETWEEN HIGHWAYS 71 AND 43. |
| Jul 26, 7:54 PM CDT | HEAVY RAIN 3.65 | Lamar, MO | TOTAL RAINFALL SINCE 430 PM |
| Jul 26, 11:00 PM CDT | HEAVY RAIN 3.8 | Golden City, MO | RAIN OCCURRED SATURDAY AFTERNOON AND EVENING. |
| Jul 26, 11:00 PM CDT | HEAVY RAIN 5.08 | 1 Se Liberal, MO | MEASURED BY A VOLUNTTER WEATHER OBSERVER. BRT101. RAIN FELL DURING THE AFTERNOON AND EVENING ON SATURDAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2264 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 262318
FFWSGF
MOC011-057-097-109-217-270200-
/O.NEW.KSGF.FF.W.0153.080726T2316Z-080727T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT SAT JUL 26 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
NORTHERN JASPER COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
WESTERN DADE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 900 PM CDT.
* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA...EXTENDING FROM LIBERAL TO JASPER TO MAPLE GROVE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT WATER WAS BEGINNING TO
ACCUMULATE ON HIGHWAY 160 JUST WEST OF LAMAR.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3785 9462 3767 9411 3743 9401 3712 9377
3735 9462
$$
TERRY2 follow-up statements
000
WGUS53 KSGF 270147
FFWSGF
MOC011-057-097-109-217-270600-
/O.EXT.KSGF.FF.W.0153.000000T0000Z-080727T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT SAT JUL 26 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
NORTHERN JASPER COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
WESTERN DADE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 100 AM CDT.
* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT ANOTHER ROUND OF SLOW MOVING THUNDERSTORMS WITH VERY HEAVY
RAINFALL WILL MOVE ACROSS THE WARNED AREA THROUGH
MIDNIGHT...BRINGING AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL
ON AREAS THAT HAVE ALREADY RECEIVED OVER THREE INCHES OF RAIN.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
LAMAR...VERDELLA...GOLDEN CITY...JASPER...LIBERAL...MINDENMINES AND
SHELDON. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE
ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3785 9462 3767 9411 3743 9401 3712 9377
3735 9462
$$
TERRY000
WGUS73 KSGF 270446
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 PM CDT SAT JUL 26 2008
MOC011-057-097-109-217-270456-
/O.CAN.KSGF.FF.W.0153.000000T0000Z-080727T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-JASPER MO-DADE MO-BARTON MO-VERNON MO-
1146 PM CDT SAT JUL 26 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BARTON...NORTHERN
JASPER...NORTHWESTERN LAWRENCE...SOUTHERN VERNON AND WESTERN DADE
COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3785 9462 3767 9411 3743 9401 3712 9377
3735 9462
$$
TERRYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 2:45 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 26, 2:45 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 245 PM CDT SAT JUL 26 2008 .DISCUSSION... THE WARM AND HUMID AIRMASS THAT MOVED INTO THE REGION OVER THE PAST SEVERAL DAYS WILL TAKE UP RESIDENCE IN THE OZARKS FOR MUCH OF THE UPCOMING WEEK. THIS WILL LEAD TO THE CHANCES OF SHOWERS AND THUNDERSTORMS NEARLY EACH DAY THROUGH FRIDAY. THE REMNANTS OF HURRICANE DOLLY WILL ALSO PLAY A ROLE IN THE WEATHER FOR THE AREA TOUGH MODELS ARE IN DISAGREEMENT AS TO WHEN DOLLYS REMNANTS WILL BEGIN TO SHIFT EAST. IN ADDITION TO THE CHANCES FOR PRECIPITATION...TEMPERATURES IN THE MID TO UPPER 90S AND HIGH HUMIDITIES WILL LEAD TO NEAR HEAT ADVISORY VALUES FOR THE REGION...ESPECIALLY WEST OF HIGHWAY 65. FOR THE NEXT 24 HOURS THE CONCERNS FOCUS ON A DEVELOPING MCS AND WHETHER THE LEFT OVER CLOUD COVER WILL KEEP TEMPERATURES DOWN SUNDAY AFTERNOON. BEGINNING STAGES OF A STORM COMPLEX NOW DEVELOPING OVER SOUTH CENTRAL NEBRASKA...NORTH CENTRAL KANSAS WILL LIKELY IMPACT THE OZARKS. FLOW OVER THE TOP OF THE UPPER LEVEL RIDGE AND SURFACE HIGH BRINGS THE MCS INTO THE AREA LATE THIS EVENING INTO SUNDAY MORNING. THE STORMS SHOULD HAVE PLENTY OF INSTABILITY TO WORK WITH WITH CAPE VALUES IN THE 2-3000 J/KG RANGE AND GOOD LOW LEVEL MOISTURE TO WORK WITH. EXPECT STORM TO BE STRONG WITH AN ISOLATED SEVERE STORM AS 700MB TEMPERATURES AROUND 12C TEND TO WORK AGAINST THE STORMS. FOR MONDAY INTO THE END OF THE WORK WEEK...CONCERNS ARE HEAT INDICES AND REMNANTS OF HURRICANE DOLLY. THE OZARKS WILL BE UNDER THE INFLUENCE OF THE UPPER LEVEL RIDGE ALLOWING TEMPERATURES TO REMAIN IN THE MID TO UPPER 90S. HUMIDITY LEVELS WILL REMAIN HIGH AS LOW LEVEL MOISTURE POOLS ACROSS THE AREA. THIS WILL PRODUCE HEAT INDEX VALUES IN THE 101 TO 107 DEGREE RANGE FOR AT LEAST THE WESTERN HALF OF THE CWA. WILL DEFINITELY NEED TO KEEP AND EYE ON THIS. CURRENT EXPECTATIONS IS THAT HEAT ADVISORIES WILL BE NEEDED FOR MONDAY AND TUESDAY. THE REMNANTS OF DOLLY THEN BECOME AN ISSUE SOMEWHERE BETWEEN TUESDAY AND FRIDAY. THIS IS THE SPREAD OF THE CURRENT MODELS IN HANDLING THE REMNANTS. THE ECMWF PHASES DOLLY WITH THE UPPER LEVEL FLOW AND SHIFTS IT EAST OF THE AREA BY THURSDAY MORNING WHILE THE GFS LINGERS DOLLY WEST OF THE AREA THROUGH FRIDAY AND THEN SHUNTS THE SYSTEM ACROSS NORTHERN ARKANSAS. SOMEWHERE IN BETWEEN IS MORE LIKELY AND HAVE KEPT POPS IN THE FORECAST THROUGH THE EXTENDED PERIOD TO HANDEL THIS. GFS STILL INDICATING A RETROGRESSION OF THE WESTERN RIDGE BY THE END OF THE WEEK WHICH WOULD PLACE THE OZARKS IN NORTH TO NORTHWEST FLOW. THIS WOULD SPELL COOLER AND DRIER WEATHER FOR THE REGION AT WEEKS END. THIS WOULD BE WELCOME AFTER THE THE HEAT TO START THE WEEK. WILL HAVE TO SEE IF THIS PANS OUT AND HOPE FOR COOLER WEATHER. HATCH && .AVIATION... FOR THE 18Z TAF PACKAGE...ISOLATED THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AS INSTABILITY INCREASES WITH THE HEATING OF THE DAY. DUE TO THE ISOLATED NATURE OF THE EXPECTED THUNDERSTORMS...HAVE GONE WITH VCTS ONLY AT JOPLIN WHICH IS CLOSER TO A DIFFUSE AND REMNANT OUTFLOW BOUNDARY. THUNDERSTORMS COULD AFFECT THE TAF SITES TONIGHT. THIS CHANCE IS HIGHLY DEPENDENT ON THE DEVELOPMENT OF AN MCS ACROSS THE PLAINS AND MIGRATING INTO THE OZARKS. RADAR AND SATELLITE TRENDS WILL BE MONITORED AND TAFS AMENDED ACCORDINGLY BASED UPON CONVECTIVE DEVELOPMENT IN THE PLAINS. DUE TO LIGHT WINDS AND A MOIST AIRMASS REMAINING IN PLACE...HAVE GONE WITH MVFR CEILINGS AND LOWER VISIBILITY AS A RESULT OF THE POTENTIAL OF FOG DEVELOPMENT AROUND 10Z AT KSGF. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 26, 5:54 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 554 PM CDT SAT JUL 26 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272300- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 554 PM CDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND TO THE WEST OF THE HIGHWAY 65 CORRIDOR THROUGH THE OVERNIGHT HOURS. THE PRIMARY THREATS WILL BE WIND UP TO 60 MPH...HEAVY RAINFALL AND THE POTENTIAL OF FLASH FLOODING...AND QUARTER SIZE HAIL. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS EVENING AS A COMPLEX OF THUNDERSTORMS IN CENTRAL KANSAS MIGRATES INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. WIND GUSTS UP TO 60 MPH...HEAVY RAINFALL AND THE POTENTIAL OF FLASH FLOODING...HAIL UP TO THE SIZE OF QUARTERS AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HOT AND HUMID AIRMASS WILL PRODUCE AFTERNOON HEAT INDEX VALUES NEAR 100 DEGREES WEST OF HIGHWAY 65 THROUGH THE WEEK. DUE TO A VERY MOIST AND UNSTABLE AIRMASS THAT WILL REMAIN POSITIONED OVER THE REGION...ISOLATED TO SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT ON ANY PARTICULAR DAY THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TO THE WEST OF THE HIGHWAY 65 CORRIDOR TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Special weather statement, Jul 26, 5:20 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 520 PM CDT SAT JUL 26 2008 MOZ078-079-088>090-094-262315- LAWRENCE MO-JASPER MO-GREENE MO-DADE MO-POLK MO-CEDAR MO- 520 PM CDT SAT JUL 26 2008 ...SIGNIFICANT WEATHER ALERT FOR DADE...NORTHEASTERN JASPER... NORTHERN LAWRENCE...SOUTHERN CEDAR...SOUTHERN POLK AND WESTERN GREENE COUNTIES UNTIL 615 PM CDT... AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF GREENFIELD TO WALNUT GROVE...MOVING NORTHEAST AT 6 MPH. ANOTHER LINE OF STRONG STORMS EXTENDED FROM 5 MILES SOUTHEAST OF JASPER TO REPUBLIC...WITH LITTLE TO NO MOVEMENT. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. TERRY
Local storm report, Jul 26, 5:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CDT SAT JUL 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 S PENNSBORO 37.30N 93.83W
07/26/2008 DADE MO LAW ENFORCEMENT
POWER LINES AND TREES DOWN ALONG HIGHWAY 39 SOUTH OF
PENNSBORO
&&
GCLAYCOMLocal storm report, Jul 26, 5:40 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT SAT JUL 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 3 S LOCKWOOD 37.34N 93.95W
07/26/2008 DADE MO LAW ENFORCEMENT
TRESS DOWN SOUTH OF LOCKWOOD ALONG HIGHWAY 97
&&
GCLAYCOMLocal storm report, Jul 26, 5:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 PM CDT SAT JUL 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FLASH FLOOD 3 S LOCKWOOD 37.34N 93.95W
07/26/2008 DADE MO LAW ENFORCEMENT
COUNTY ROAD 182 OFF OF 39 HIGHWAY FLOODED AND CLOSED
&&
GCLAYCOMSpecial weather statement, Jul 26, 5:42 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 542 PM CDT SAT JUL 26 2008 MOZ095-262315- CHRISTIAN MO- 542 PM CDT SAT JUL 26 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHRISTIAN COUNTY UNTIL 615 PM CDT... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OZARK...MOVING SOUTHEAST AT 8 MPH. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. TERRY
Special weather statement, Jul 26, 5:58 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 558 PM CDT SAT JUL 26 2008 KSZ073-MOZ066-077-088-089-094-262330- BOURBON KS-LAWRENCE MO-JASPER MO-DADE MO-BARTON MO-VERNON MO- 558 PM CDT SAT JUL 26 2008 ...SIGNIFICANT WEATHER ALERT FOR BARTON...NORTHEASTERN JASPER... NORTHERN LAWRENCE...SOUTHERN BOURBON...SOUTHWESTERN DADE AND SOUTHWESTERN VERNON COUNTIES UNTIL 630 PM CDT... AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT SCOTT TO VERDELLA TO 13 MILES NORTHWEST OF MOUNT VERNON...MOVING EAST AT 7 MPH. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. TERRY
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:04 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 56 min |
| Jul 25, 8:11 PM CDT | Flash Flood Warning | SGF | Miller, Morgan | 3 hr |
| Jul 26, 4:48 PM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Jul 26, 5:48 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 34 min |
| Jul 26, 5:50 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 28 min |
| Jul 26, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 46 min |
| Jul 26, 6:40 PM CDT | Flash Flood Warning | SGF | Vernon | 5 hr |
| Jul 26, 6:41 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 42 min |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.